# SDR LR7A2024032803406

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: LS603451
- Condition: Chafed
- Location: Rh Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK UNDER JOB CARD HC3212, FOUND RH AFT WHEEL WELL BULKHEAD WEB CHAFED AT FS617. RBL75, WL215. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-10.    NR# 1001097551.  / PSE# 53-40-17, AD 2012-06-09
